MathSciNet Relay Station
MathSciNet bibliographic data
MR1745010 (2001m:32032) 32G15 (30F60 32Q15 32Q45)
McMullen, Curtis T. The moduli space of Riemann surfaces is Kähler hyperbolic. Ann. of Math. (2) 151 (2000), no. 1, 327–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement